Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society since 1900, Transactions of the American Mathematical Society is devoted to longer research articles in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.48 .

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Reductivity and the automorphism group of locally compact groups
HTML articles powered by AMS MathViewer

by Dong Hoon Lee PDF
Trans. Amer. Math. Soc. 221 (1976), 379-389 Request permission

Abstract:

In this paper, we study reductivity of locally compact groups and its effect on the automorphism group and generalize the classical results on the automorphism group of analytic semisimple groups on the one hand and of compact groups on the other.
References
Similar Articles
  • Retrieve articles in Transactions of the American Mathematical Society with MSC: 22D45
  • Retrieve articles in all journals with MSC: 22D45
Additional Information
  • © Copyright 1976 American Mathematical Society
  • Journal: Trans. Amer. Math. Soc. 221 (1976), 379-389
  • MSC: Primary 22D45
  • DOI: https://doi.org/10.1090/S0002-9947-1976-0414782-7
  • MathSciNet review: 0414782